# SDR FDEA2019112653088

- Difficulty date: November 25, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Bs 735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CRACKED AT STATION 735 , X =   8.5 . CABIN - MAIN DECK CARGO COMPARTMENT , CRACKED SEAT TRACK AT STATION 735 , X = 8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 665 TO   STATION 745 X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
